The two jugs problem is a classic problem in recreational mathematics, computer sciences, artificial intelligence, problem solving, discrete mathematics and cognitive psychology. Depending on which jug is chosen to fill first, there exist two possible ways to solve the problem for each measurable amount. In this paper, we describe decision theorems for determining the optimal solution of the general two jugs problem. Some examples on applying the results are provided. Copyright © 2016 Research India Publications.
|Journal||Advances in Theoretical and Applied Mathematics|
|Publication status||Published - 2016|
CitationMan, Y.-K. (2016). On optimal solution of the general two jugs problem. Advances in Theoretical and Applied Mathematics, 11(2), 137-144.
- Jugs problem
- Diophantine equations
- Optimal solution